I have only had one treatment myself,I go for my second treatment Wed. the 11th of July. I had no ill effects the first time other rhen a little nausea but that went away pretty quick. I like you am hoping for the best with this becuse I'm having allot of pain with this flare. I'm told it can take 4-5 infusions before i could see any effect from it. That is no promise either. Like you said " it is so new" I'm croosing my fingers and hoping for the best. I hope for the best ffor you too. This is hell for anybody going through this for them and their families too. Good Luck to you!! ida507View Thread
ida507 replied to Lisaru62's response: Thanks for the information I really do appreciate it. I'm having another treatment of benlysta this comming Wed. Im hoping it will help to put this into remission. I'm sure tired of fighting this stuff it has taken it out of me. I am drained. The dizziness is still there but, doesnt seem to be as bad as it was. I see the pain mgmt. doc Tues. maybe we will all get this under control soon. fingers are crossed. Thank You!!View Thread
HI Lupylisa44 Thank you for your response. I thank everybody who has responded. I was diagnosed 3yrs ago but, told I have had lupus for a long time. My Rheumatoligist has me on lyrica,prednessone,levocetirizine,azathioprine topiramate. last week i started my first dose of bensodyne. I can hardly get up and around at times this flare has been going on sents the beging of May and doesnt seem to be getting better. How long can a flare last? You've had this monster a long time I'm assuming you been through it all. Have you ever had this bad burning? the dizzy spells are continued all the time. I sound like a whinner but,I really am not this is horriable. I can't believ how something can effect your life so quickly. What other things would help you? Thanks for caring Ida507View Thread
the burning is on my back and sometims on my hands and the tops of my feet and tops of my legs. id have to say 80% of the time its on my back. I've tried the gel and sunburn spray cooling agents of many kinds that havent worked. I feel like a fireball without the flames at times.View Thread
Yes I have been told I have neuropathy and I take lyrica 150mg 3times a day. They have me on hydrocodone also but the burning persist. It really get unbearable. I take cool showers try the deep breathing exercise you mentioned its just hard to get by it.View Thread
I've told my Rhum. about it. The dizziness, the burning, the problem with my eyes.everything that is going on. Everything is just put off to the lupus. I'm told im in big trouble with this flare. I feel like the symptoms are being put on the back burner because of that. I'm wondering if other things could be causing them and they are showing up during the lupus flare or is it the lups causing them? I know ther is no rash with this constant burning. Im thinking no rash then no shingles. The burning is awful. I cant express how awful it is and even a cool shower doesnt seem to cool it down. ANYBODY with any ideas???View Thread
is anybody on here anymore? I see posts but they seem to be from 10mths to over a year ago. I had my first infusion of benlysta today. I am still extremly dizzy. the fatigue is awful the pain is getting worst. i take a sleeping pill but dont feel rested. This Has been going on now for over two mths. any help out there?? ida507View Thread
I have been approved for this treatment but havent started it yet. Im getting really nervous about it. Ive had a flare for over a mth. now and I feel rotten to say the least. Do you think this benlysta is going to help you?View Thread
for me its the burning, this burnig is so bad and the dizziness is so tiring. This has been going on sents the beging og May and Im tired Im so readu for some relief. Is it normal for a flare to last this long?View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.